MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAH
Medical Device Problem Codes Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the customer experience hyperglycemia.The customer¿s blood glucose level was 577 mg/dl.Customer stated that they rewind the insulin pump and insert reservoir in it, as they primes the insulin pump the drive support cap was loose and comes off and exposes the motor.Troubleshooting was performed.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received unable to perform the displacement due to broken/detached end cap and loose drive support disk.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9110262
Report Number2032227-2019-67949
Device Sequence Number14257779
Product Code OYC
UDI-Device Identifier00613994597236
UDI-Public(01)00613994597236
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAH
Device Catalogue NumberMMT-722LNAH
Device Lot NumberA000139231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR,UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight79